Alert archive / South Dakota / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 49, NWS Aberdeen, SD
NWS Aberdeen, SD issued this severe thunderstorm warning at Jun 18, 2014, 12:28 PM MDT for Dewey County, Potter County, South Dakota. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2014, 12:28 PM MDT (18:28 UTC)
- Expired
- Jun 18, 2014, 1:30 PM MDT
- In force
- 62 min
- Issued by
- NWS Aberdeen, SD
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dewey County, SD, Potter County, SD
The radar
The Aberdeen radar (KABR), 168 km from the middle of the area, began a volume at 18:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 12:28 PM MDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 6.5 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 826 J/kg
- Mixed-layer CIN
- -149 J/kg
- Mixed-layer LCL
- 731 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
053
WUUS53 KABR 181828
SVRABR
SDC041-107-181930-
/O.NEW.KABR.SV.W.0049.140618T1828Z-140618T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
1228 PM MDT WED JUN 18 2014
THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN DEWEY COUNTY IN NORTH CENTRAL SOUTH DAKOTA...
NORTHWESTERN POTTER COUNTY IN NORTH CENTRAL SOUTH DAKOTA...
* UNTIL 130 PM MDT/230 PM CDT/
* AT 1226 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
SOUTHWEST OF SWIFTBIRD...OR 29 MILES WEST OF GETTYSBURG...MOVING
NORTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
DEWEY AND NORTHWESTERN POTTER COUNTIES.
THIS WARNING INCLUDES HIGHWAY 212 BETWEEN MILE MARKERS 187 AND 204.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4537 10062 4520 10018 4487 10050 4497 10068
TIME...MOT...LOC 1827Z 200DEG 19KT 4500 10054
HAIL...1.00IN
WIND...60MPH
$$
TDK2 follow-up statements
460
WWUS53 KABR 181843
SVSABR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
143 PM CDT WED JUN 18 2014
SDC041-107-181930-
/O.CON.KABR.SV.W.0049.000000T0000Z-140618T1930Z/
POTTER SD-DEWEY SD-
1243 PM MDT WED JUN 18 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
DEWEY AND NORTHWESTERN POTTER COUNTIES UNTIL 130 PM MDT/230 PM
CDT/...
AT 1240 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
SWIFTBIRD...OR 27 MILES WEST OF GETTYSBURG...MOVING NORTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SWIFTBIRD AND PROMISE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4498 10064 4537 10062 4520 10018 4493 10044
TIME...MOT...LOC 1843Z 200DEG 19KT 4506 10049
HAIL...1.00IN
WIND...60MPH
$$
TDK896
WWUS53 KABR 181855
SVSABR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
155 PM CDT WED JUN 18 2014
SDC041-107-181930-
/O.CON.KABR.SV.W.0049.000000T0000Z-140618T1930Z/
POTTER SD-DEWEY SD-
1255 PM MDT WED JUN 18 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
DEWEY AND NORTHWESTERN POTTER COUNTIES UNTIL 130 PM MDT/230 PM
CDT/...
AT 1254 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF SWIFTBIRD...OR 26 MILES WEST OF GETTYSBURG...MOVING NORTH AT 20
MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PROMISE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4502 10062 4537 10062 4520 10018 4497 10040
TIME...MOT...LOC 1856Z 200DEG 19KT 4511 10046
HAIL...1.25IN
WIND...60MPH
$$
TDKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 11:31 AM MDT, 57 minutes earlier.
Area forecast discussion, Jun 18, 11:31 AM MDT, 57 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ABERDEEN SD 1231 PM CDT WED JUN 18 2014 .UPDATE... SEE UPDATED AVIATION DISCUSSION BELOW. CONDITIONS QUIET ACROSS THE AREA AT THIS TIME...WITH EARLIER SEVERE STORM OVER SOUTHERN DEWEY COUNTY LONG GONE. INVERTED SFC TROUGH OVER WESTERN SD WITH SHOWERS AND STORMS OVER UNR CWA. OVERALL...NOT MANY CHANGES MADE TO THE FORECAST. DID DELAY ONSET OF PRECIP A BIT ACROSS THE EAST AS MODELS ARE TRYING TO SLOW DOWN PROGRESSION OF SFC TROUGH. AFTER LOOKING AT ALL HI-RES MODELS...THERE SEEMS TO BE A CONSENSUS THAT ANY DEVELOPMENT THIS AFTERNOON WILL BE OVER CENTRAL SD. IT APPEARS ACTIVITY WONT RAMP UP ACROSS EASTERN AREAS UNTIL THIS EVENING. SVR PARAMETERS STILL LOOK VERY GOOD AND EXPECTING SEVERE STORMS WITH LARGE HAIL...DAMAGING WINDS...AND PERHAPS A COUPLE TORNADOES. && .PREVIOUS DISCUSSION... .SHORT TERM...TODAY THROUGH FRIDAY A BOWING LINE SEGMENT IS CURRENTLY WORKING ITS WAY ACROSS THE WESTERN CWA THIS MORNING. PLENTY OF ELEVATED CAPE AND EFFECTIVE SHEAR TO KEEP THIS THING GOING. LIMITED OBS...SO NO REPORTS OF SEVERE WINDS OR HAIL AT THE TIME OF THE DISCUSSION. IF IT HOLDS TOGETHER IT WILL LIKELY TRACK NORTHEAST INTO NORTH DAKOTA IN THE NEXT FEW HOURS. THE MAIN UPPER LOW /DISTINCTLY VISIBLE ON WATER VAPOR IMAGERY/ IS NOW OVER THE NORTHERN INTER-MOUNTAIN REGION...AND WILL LIFT NORTHEAST TODAY. A PRETTY DECENT CAP WILL BE IN PLACE BEFORE THE UPPER LOW APPROACHES AND HEIGHTS BEING TO FALL. IN FACT...INITIALLY 700 TEMPS WILL BE IN THE +10 TO +14 C RANGE ACROSS THE CENTRAL AND EASTERN CWA. GIVEN THIS...IT APPEARS THAT STORM DEVELOPMENT WILL BE ALONG THE SURFACE INVERTED THROUGH...TIED CLOSELY TO THE MAIN UPPER TROUGH AND HEIGHT FALLS. THE DEEP LAYER FLOW WILL BE AT ABOUT A 45 DEGREE ANGLE TO THE SURFACE BOUNDARY...SO DISCRETE CELLS ARE POSSIBLE...MAYBE DEVELOPING INTO A LINE OF STORMS. STORMS WILL FORM OVER CENTRAL SOUTH DAKOTA THIS AFTERNOON AND MOVE EAST...INTERACTING WITH CAPE VALUES IN THE 2000-3000 J/KG RANGE AS WELL AS 30 TO 40 KTS OF 0-6 KM SHEAR. OVERALL...HAIL AND WIND ARE THE MAIN THREATS. HOWEVER...AS THE SYSTEM INTENSIFIES A CLOSED LOW CIRCULATION WILL MOVE INTO SOUTH CENTRAL SOUTH DAKOTA AND LIFT NORTHEAST. IF STORMS CAN FORM ALONG THE WARM FRONT...OR NEAR THE TRIPLE POINT OF THE SURFACE LOW...PLENTY OF LOW LEVEL ROTATIONAL SHEAR WILL BE PRESENT...AND ISOLATED TORNADOES ARE CERTAINLY NOT OUT OF THE QUESTION. OVERALL IT LOOKS LIKE A VERY GOOD SET UP FOR SEVERE STORMS...EVEN IF SURFACE HEATING IS INHIBITED BY CLOUD COVER FOR MUCH OF THE DAY. APPROPRIATE SEVERE WORDING HAS BEEN ADDED TO THE FORECAST. BY THURSDAY WESTERLY WINDS SHOULD BE TRANSPORTING DRIER AIR INTO THE REGION...AND BEYOND SOME LINGERING PRECIPITATION ACROSS THE FAR NORTHEAST CWA...CONDITIONS SHOULD CLEAR OUT...AND A COUPLE OF DRY DAYS ARE EXPECTED. .LONG TERM...FRIDAY NIGHT THROUGH TUESDAY NOT A WHOLE LOT HAS CHANGED IN THE EXTENDED MODELS THIS GO ROUND. STILL LOOKS LIKE THE FLOW PATTERN TAKES ON MORE OF A FLAT RIDGE ALOFT WITH A COUPLE OF EMBEDDED SHORTWAVES WORKING THROUGH. THE FRONT END OF THE EXTENDED APPEARS TO BE DRY. HOWEVER...EVENTUALLY LATER IN THE PERIOD...MODEST LLM/INSTABILITY RETURNS AND PRECIPITATION CHANCES SHOW UP AGAIN /ESPECIALLY BY SUNDAY/. TEMPERATURES SHOULD BE RUNNING GENERALLY AROUND NORMAL THROUGHOUT THE EXTENDED FORECAST PERIOD...HEADING OFFICIALLY INTO THE SUMMER SEASON. && .AVIATION... 18Z TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS VFR CONDITIONS WILL PREVAIL OVER ALL BUT THE SOUTHWESTERN CWA DURING THE EARLY AFTERNOON HOURS. MVFR CIGS ARE IN PLACE ACROSS THE SOUTHWEST...INCLUDING KPIR. SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE WESTERN CWA THIS AFTERNOON...THEN WILL SPREAD EASTWARD DURING THE LATE AFTERNOON AND EVENING HOURS. LARGE HAIL AND GUSTY WINDS WILL BE THE MAIN THREAT...WITH A FEW TORNADOES POSSIBLE. IFR CIGS AND VSBYS WILL BE POSSIBLE WITH THE STRONGER STORMS. THE PRECIPITATION CHANCES WILL END THURSDAY MORNING...WITH VFR CONDITIONS THEN PREVAILING. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. && UPDATE...TMT SHORT TERM...SERR LONG TERM...DORN AVIATION...PARKIN WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Jun 18, 3:49 AM MDT, 8 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 449 AM CDT WED JUN 18 2014 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-191000- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 449 AM CDT WED JUN 18 2014 /349 AM MDT WED JUN 18 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THIS MORNING...A LINE OF STORMS IS WORKING ITS WAY ACROSS NORTH CENTRAL SOUTH DAKOTA. STRONG WINDS AND LARGE HAIL ARE POSSIBLE WITH THIS LINE OF STORMS. THIS AFTERNOON...SEVERE STORMS ARE POSSIBLE ACROSS THE ENTIRE REGION AS A LOW PRESSURE SYSTEM INTENSIFIES. STORMS ARE EXPECTED TO INITIATE OVER CENTRAL SOUTH DAKOTA THIS AFTERNOON AND TRACK EAST. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE...AS WELL AS ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO SEVERE WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY. SERR
In the hours before
Local storm report, Jun 18, 7:46 AM MDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
846 AM CDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 AM HAIL 5 WNW SULLY BUTTES 44.72N 100.58W
06/18/2014 E1.25 INCH SULLY SD PUBLIC
&&
EVENT NUMBER ABR1400431
CONNELLYLocal storm report, Jun 18, 8:19 AM MDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
919 AM CDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 AM HAIL 11 S RIDGEVIEW 44.93N 100.78W
06/18/2014 M1.00 INCH DEWEY SD PUBLIC
&&
EVENT NUMBER ABR1400432
TMKLocal storm report, Jun 18, 8:20 AM MDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
920 AM CDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM HAIL 10 SSW RIDGEVIEW 44.94N 100.85W
06/18/2014 M1.00 INCH DEWEY SD PUBLIC
&&
EVENT NUMBER ABR1400433
TMKLocal storm report, Jun 18, 8:26 AM MDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
926 AM CDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 AM HAIL 3 ENE SULLY BUTTES 44.72N 100.44W
06/18/2014 E1.00 INCH SULLY SD PUBLIC
&&
EVENT NUMBER ABR1400434
CONNELLYLocal storm report, Jun 18, 8:43 AM MDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
943 AM CDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 AM HAIL 9 NW LEBANON 45.15N 99.91W
06/18/2014 E0.88 INCH POTTER SD PUBLIC
&&
EVENT NUMBER ABR1400435
CONNELLYSpecial weather statement, Jun 18, 12:24 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 124 PM CDT WED JUN 18 2014 SDZ015-016-181900- DEWEY-POTTER- 1224 PM MDT WED JUN 18 2014 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN DEWEY AND WESTERN POTTER COUNTIES UNTIL 100 PM MDT/200 PM CDT/... AT 1223 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES SOUTHWEST OF SWIFTBIRD...OR 30 MILES WEST OF GETTYSBURG...MOVING NORTH AT 20 MPH. THE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF THE ADVISED COUNTIES.. PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && TDK
The office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 12:58 AM MDT | Severe Thunderstorm Warning | ABR | Dewey | 62 min |
| Jun 18, 1:33 AM MDT | Severe Thunderstorm Warning | ABR | Dewey, Stanley | 57 min |
| Jun 18, 2:27 AM MDT | Severe Thunderstorm Warning | ABR | Corson, Dewey | 48 min |
| Jun 18, 2:30 AM MDT | Severe Thunderstorm Warning | ABR | Dewey, Hughes, Potter, Stanley, Sully | 60 min |
| Jun 18, 3:15 AM MDT | Severe Thunderstorm Warning | ABR | Campbell, Corson, Dewey, Walworth | 60 min |
| Jun 18, 3:29 AM MDT | Severe Thunderstorm Warning | ABR | Dewey, Hughes, Potter, Stanley, Sully | 61 min |
| Jun 18, 4:29 AM MDT | Severe Thunderstorm Warning | ABR | Edmunds, Potter, Walworth | 61 min |
| Jun 18, 4:30 AM MDT | Severe Thunderstorm Warning | ABR | Faulk, Hand, Hyde, Sully | 60 min |
| Jun 18, 6:11 AM MDT | Severe Thunderstorm Warning | ABR | Edmunds, McPherson | 64 min |
| Jun 18, 7:06 AM MDT | Severe Thunderstorm Warning | ABR | Dewey, Stanley | 54 min |
| Jun 18, 7:58 AM MDT | Severe Thunderstorm Warning | ABR | Dewey, Potter, Stanley, Sully | 62 min |
| Jun 18, 12:10 PM MDT | Severe Thunderstorm Warning | ABR | Corson | 50 min |
| Jun 18, 12:57 PM MDT | Severe Thunderstorm Warning | ABR | Corson, Dewey | 63 min |
| Jun 18, 1:30 PM MDT | Severe Thunderstorm Warning | ABR | Dewey, Potter, Walworth | 60 min |
| Jun 18, 2:14 PM MDT | Flash Flood Warning | ABR | Corson, Dewey | 6 hr |
| Jun 18, 2:26 PM MDT | Severe Thunderstorm Warning | ABR | Corson | 34 min |
| Jun 18, 3:36 PM MDT | Flash Flood Warning | ABR | Campbell, Corson, Dewey | 6 hr |
| Jun 18, 3:40 PM MDT | Severe Thunderstorm Warning | ABR | Campbell | 35 min |
| Jun 18, 4:26 PM MDT | Flash Flood Warning | ABR | Campbell, Corson, Dewey, Potter, Walworth | 6 hr |
| Jun 18, 4:55 PM MDT | Severe Thunderstorm Warning | ABR | Campbell, McPherson, Walworth | 50 min |
| Jun 18, 5:02 PM MDT | Tornado Warning | ABR | Buffalo, Hand, Hyde | 28 min |
| Jun 18, 5:19 PM MDT | Tornado Warning | ABR | Hand, Hyde | 26 min |
| Jun 18, 5:27 PM MDT | Tornado Warning | ABR | Buffalo, Hand | 33 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.